Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



An example of a Hilbert ring with maximal ideals of different height

Author: Leslie G. Roberts
Journal: Proc. Amer. Math. Soc. 37 (1973), 425-426
MSC: Primary 13A15
MathSciNet review: 0313234
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An example is given of an integral domain which is a Hilbert ring of Krull dimension two but has some maximal ideals of height one.

References [Enhancements On Off] (What's this?)

  • [1] A. V. Geramita, Maximal ideals in polynomial rings over Dedekind domains, Queen's University Mathematical Preprint No. 1971-20. MR 0318123 (47:6672)
  • [2] I. Kaplansky, Commutative rings, Allyn & Bacon, Boston, Mass., 1970. MR 40 #7234. MR 0254021 (40:7234)
  • [3] W. Krull, Jacobsonsche Ringe, Hilbertscher Nullstellensatz, Dimensiontheorie, Math. Z. 54 (1951), 354-387. MR 13, 903. MR 0047622 (13:903c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13A15

Retrieve articles in all journals with MSC: 13A15

Additional Information

Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society